# SDR DL76L040964

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 56,961 hours, 8,861 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1301851100
- Part serial: 9904000473
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YYT DUE TO REPORTED SMOKE FUMES IN THE CABIN.  MTC FOUND AN OVERHEAD VIDEO MONITOR AT 18AB OVERHEATED.  MTC FOUND ALL THREE COOLING HOLES OBSTRUCTED, TWO WERE BLOCKED BY SUPPORT BRACKETS AND THE REMAINING ONE BY DUST.  ALSO FOUND AN AFT COFFEEMAKER ELEMENT LOOSE AND CONTACTING SOME OLD COFFEE GROUNDS.
